Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 705364, 7 pages
http://dx.doi.org/10.1155/2014/705364
Research Article

Fundamental Solutions to Time-Fractional Advection Diffusion Equation in a Case of Two Space Variables

Institute of Mathematics and Computer Science, Jan Długosz University in Częstochowa, Waszyngtona 4/8, 42-200 Częstochowa, Poland

Received 28 December 2013; Accepted 6 February 2014; Published 11 March 2014

Academic Editor: J. A. Tenreiro Machado

Copyright © 2014 Y. Z. Povstenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Z. Povstenko, “Fundamental Solutions to Time-Fractional Advection Diffusion Equation in a Case of Two Space Variables,” Mathematical Problems in Engineering, vol. 2014, Article ID 705364, 7 pages, 2014. https://doi.org/10.1155/2014/705364.